Jump to content
CrazyBoards.org

zyprexa from seroquel; strange happenings, anyone else?


Recommended Posts

My manfriend who is too computer-illiterate to sign up is sitting here with me as I read. He asked if I would post up a question for him, so here it is. He has just gone from taking seroquel, and is now switched to zyprexa. He started it two weeks ago. He's taking 5mg at bedtime (but he says it makes him wakeful and may start taking it in the morning soon...)

He is diagnosed bipolar II, they give him the zyprexa for an antipsychotic...he has bouts of major depression with psychosis.

The last few days he has been seeing things, people out of the corner of his eye, has been forgetful too. He saw someone walking towards him today in his peripheral vision. (nobody was there obviously)

Does anyone know what this could be? Think it's a side effect of some kind? Anyone else had this?

he switched from seroquel because it made him have a constant sinus blockage and sniffles. It also made him less alert in the daytime.

I'll have him here with me when we check the replies to this thread. Thanks anyone who has any info or experiences to share!

(ps. It can be so good to date someone who is also MI. He is ever so supportive of me when I'm crazy. I'm trying to make time tomorrow too to get him signed up here, but with his social issues and computerphobia that might not be a success. :) :

Link to comment
Share on other sites

Tell him he is very welcome here, and if you are comfortable with him roaming the same board as you I would suggest it for his own health.

Seroquel did the same thing to me, as well as a number of other things, but as an antipsychotic what dose was he taking? 5mg of zyprexa wasn't enough for me, he may need an updose.

His symptoms may be hallucinatory in nature but they may also just be tricks of the eye combined with paranoia. In my experience psychotic hallucinations were much more vivid and in my face, it doesn't seem to me like the nature of ones subconscious to poke without the occasional slap.

Keep in mind the effects of seroquel withdrawal on mood and brain function in general, I was generally over the worst of it within a week or so but I've recently heard of it taking as long as a month.

Hang in there, and I'd consider an updose in a couple weeks if this persists.

Link to comment
Share on other sites

he is here with me reading...I hope he does sign up, I think he'd get a lot from it.

thanks for replying. yeah I didn't even think of the sq withdrawal, wonder if it's related to that.

they'll probably raise his dose of the zyprexa sooner or later.

Link to comment
Share on other sites

I've been on and off seroquel, and assorted AAP's, many times, usually switching from one right to another. I've never experienced any kind of withdrawal issues, and I think they're relatively rare. He's on a pretty low dosage of zyprexa. Rather than just waiting for them to raise his dose of zyprexa, he really needs to call his doctor, and let him know what's going on. If it is some weird seroquel withdrawal thing, his pdoc can let him know there's really nothing to worry about. If it's a psychotic thing, best to nip it in the bud, before it has a chance to escalate, no?

Link to comment
Share on other sites

I think you've been given quite a bit of advice here. Need to remind that we are not a 3rd party site. Since you'd like him to sign up, and he obviously could, with your help, I am going to close this thread and request that he start posting his questions under his own user name.

Thanks,

Anna

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

Guest
This topic is now closed to further replies.
×
×
  • Create New...